# SDR REXA2020012830101

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67033202
- Condition: Cracked
- Location: Bs 270-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. CRACK ON FLOOR BEAM LBL 12  BTW FS 270-280 AT FLIGHT COMPARTMENT
""FLOOR BEAM LBL 12 BTW FS 270-280 AT FLIGHT COMPARTMENT WAS REPAIRED PER CRJ-900 SRM. 53-11-43-201-003-A01                                   
"
